MathSciNet Relay Station
MathSciNet bibliographic data
MR1088825 (92d:60089) 60J80 (60G57)
Evans, Steven N.; Perkins, Edwin Measure-valued Markov branching processes conditioned on nonextinction. Israel J. Math. 71 (1990), no. 3, 329–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement